# SDR USAA2013091100004

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,181 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800104
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON DOOR SILL BETWEEN FRAMES 66 TO 68 & APPROX 7.5" OTBD OF -Y1732.  REPLACED DOOR SILL IAW SRM 53-41-69, FIG 2 & 51-42-11.
